American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[2] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[3] Piotr Nayar and Tomasz Tkocz. A note on a Brunn-Minkowski inequality for the Gaussian measure. Proc. Amer. Math. Soc. 141 (2013) 4027-4030.
Abstract, references, and article information   
View Article: PDF

[4] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information   
View Article: PDF

[5] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF

[6] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF

[7] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF

[8] Wenbo V. Li and Ang Wei. On the expected number of zeros of a random harmonic polynomial. Proc. Amer. Math. Soc. 137 (2009) 195-204. MR 2439441.
Abstract, references, and article information   
View Article: PDF

[9] Ron Blei, Fuchang Gao and Wenbo V. Li. Metric entropy of high dimensional distributions. Proc. Amer. Math. Soc. 135 (2007) 4009-4018. MR 2341952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rafal Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005) 1273-1282. MR 2111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard A. Vitale. Some comparisons for Gaussian processes. Proc. Amer. Math. Soc. 128 (2000) 3043-3046. MR 1664383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. Kaminski. Spectrum of positive entropy multidimensional dynamical systems with a mixed time. Proc. Amer. Math. Soc. 124 (1996) 1533-1537. MR 1307534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Ferenczi and B. Kamiński. Zero entropy and directional Bernoullicity of a Gaussian ${\bf Z}\sp 2$-action . Proc. Amer. Math. Soc. 123 (1995) 3079-3083. MR 1209421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maciej Lewandowski, Michał Ryznar and Tomasz Żak. Anderson inequality is strict for Gaussian and stable measures . Proc. Amer. Math. Soc. 123 (1995) 3875-3880. MR 1264821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Khaoulani. A vectorial Slepian type inequality. Applications . Proc. Amer. Math. Soc. 118 (1993) 95-102. MR 1159173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mina Ossiander and Edward C. Waymire. Certain positive-definite kernels . Proc. Amer. Math. Soc. 107 (1989) 487-492. MR 1011824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. S. Chang, G. W. Johnson and D. L. Skoug. Functions in the Fresnel class . Proc. Amer. Math. Soc. 100 (1987) 309-318. MR 884471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sándor Csörgő. Spurious Brownian motions . Proc. Amer. Math. Soc. 97 (1986) 712-713. MR 845993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C.-R. Hwang. Erratum to: ``Gaussian measure of large balls in a Hilbert space'' [Proc. Amer. Math. Soc. {\bf 78} (1980), no. 1, 107--110; MR0548094 (80j:60011)] . Proc. Amer. Math. Soc. 94 (1985) 188. MR 781080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Clyde D. Hardin. A spurious Brownian motion . Proc. Amer. Math. Soc. 93 (1985) 350. MR 770552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Narn Rueih Shieh. Multiple points of a random field . Proc. Amer. Math. Soc. 92 (1984) 279-282. MR 754721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. F. Lin. Quadratic integration of Gaussian processes . Proc. Amer. Math. Soc. 81 (1981) 618-623. MR 601742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chii-Ruey Hwang. Gaussian measure of large balls in a Hilbert space . Proc. Amer. Math. Soc. 78 (1980) 107-110. MR 548094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Werner E. Helm. On the central limit theorem in $F$-spaces . Proc. Amer. Math. Soc. 72 (1978) 542-544. MR 509252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2